Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Linear disjointness of polynomials
HTML articles powered by AMS MathViewer

by Shreeram S. Abhyankar PDF
Proc. Amer. Math. Soc. 116 (1992), 7-12 Request permission

Abstract:

It is shown that any two bivariate polynomials can be made linearly disjoint by applying a linear transformation to one of the variables in one of the polynomials. From this it is deduced that the algebraic fundamental group of an affine line is closed relative to direct products.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F10, 14E22, 14H30
  • Retrieve articles in all journals with MSC: 12F10, 14E22, 14H30
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 7-12
  • MSC: Primary 12F10; Secondary 14E22, 14H30
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1095218-7
  • MathSciNet review: 1095218